# SDR 05FDEA02579

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 48,152 hours, 10,022 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF MINOR SURFACE CORROSION FOUND ON CENTER LANDING GEAR LEFT TRUNNION FITTING LOWER MATING SURFACE AREA.  CORROSION MACHINED OFF AND FOUND WITHIN LIMIT AS PER SRM 53-40-00.
